On Approximate Solution of Impedance Boundary Value Problem for Helmholtz Equation

A.R. Aliev, R.J. Heydarov

Abstract


A sequence that converges to the exact solution of the impedance boundary  value problem for the Helmholtz equation is built in this work and the error estimate is obtained.


Keywords


collocation method, Helmholtz equation, impedance bound- ary value problem, cubature formula, surface integral.

References


R. Kussmaul, Ein numerische Verfahren zur Lösung des Neumannschen

Aussenraum-problems for die Helmholtzsche Schwingungsgleichung, Computing, 4, 1969, 246–273.

E.H. Khalilov, On approximate solution of external Dirichlet boundary value problem for Laplace equation by collocation method, Azerbaijan Journal of Mathematics, 5(2), 2015, 13–20.

F.A. Abdullaev, E.H.Khalilov, Justification of the collocation method for a class of boundary integral equations, Differential Equations, 40(1), 2004, 89-93.

A.A. Kashirin, S.I. Smagin, Potential-based numerical solution of Dirichlet problems for the Helmholtz equation, Computational Mathematics and Mathematical Physics, 52(8), 2012, 1173–1185.

B.I. Musaev, E.H. Khalilov, On approximate solution of a class of boundary integral equations by the collocation method, Tr. Inst. Mat. Mekh. Akad. Nauk Az. Resp., 9(17), 1998, 78–84. (in Russian)

E.H. Khalilov, Justification of the collocation method for the integral equation for a mixed boundary value problem for the Helmholtz equation, Computational Mathematics and Mathematical Physics, 56(7), 2016, 1310–1318.

E.H. Khalilov, On an approximate solution of a class of boundary integral equations of the first kind, Differential Equations, 52(9), 2016, 1234–1240.

D. Colton, R. Kress, Integral equation methods in scattering theory, New York: Wiley, 1983; Moscow: Mir, 1987.

V.S. Vladimirov, Equations of Mathematical Physics, Moscow: Nauka, 1976. (in Russian)

Yu.A. Kustov, B.I. Musaev, Cubature formula for a two-dimensional singular integral and its applications, Registered in VINITI, Moscow, 4281–81, 1981, 60 pp. (in Russian)

E.H. Khalilov, Cubic formula for class of weakly singular surface integrals, Proc. Inst. Math. Mech. Nats. Acad. Sci. Azerb., 39(47), 2013, 69–76.

G.M. Vainikko, Regular convergence of operators and the approximate solution of equations, J. Sov. Math., 15(6), 1981, 675–705.


Refbacks

  • There are currently no refbacks.


free counters